# SDR AALA980678

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1722331
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 41H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SIDE WALL CONNECTOR AT PASSENGER SEAT ROW 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
